# SDR 2005UALA01123

- Difficulty date: October 10, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 38,076 hours, 28,307 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED AT STA 400 BETWEEN STRINGER 8L AND 9L AT STOW BIN RAIL ATTACH.  REMOVED DAMAGE PER MM 53-10-84. NDT TO VERIFY NO CRACKS.       FABRICATED & INSTALLED NESTED ANGLE REPAIRS & FILLER PER MM 53-10-84.
